# SDR DHL2007806523

- Difficulty date: April 2, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Bs 520-540
- Part time: 89,864 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON FWD UPPER JAMB CORNER OF "B" CARGO DOOR IS NOT IN ACCORDANCE WITH DWG SR08530019 (STA 520.000 - 540.000 L-25R TO L-27R) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW AD2005-18-07, S/B DC8 53-078, DOUGLAS DWG NR SR08530019, 5750776.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED FILLER (AL7075T6 0.080") REPAIR DOUBLER (AL7075T6 0.090") AND REPAIR TRIPLER (AL7075T6 0.125") IAW DOUGLAS DWG #SR08530019.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DOUGLAS DWG SR085
